# SDR HNAA2018100300240

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,733 hours, 40,738 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  630 34-41 1674792  02OCT18  PHL  CLOSE RADAR FAILED IN FLIGHT. 39524 00 LLS FACT  02OCT18  16:06  PHL PERFORMED RADAR OPS CHECK, TEST PASSED. NO DEFECTS NOTED AT THIS TIME, REF AMM 34-42-00-05. OK FOR SERVICE.
